Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 4(130), Pages 101–132 (Mi umn5898)  

This article is cited in 15 scientific papers (total in 15 papers)

On spaces co-absolute with metric spaces

V. I. Ponomarev


Full text: PDF file (3530 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1966, 21:4, 87–114

Bibliographic databases:

UDC: 513.83
MSC: 54E40, 54C10, 54C05
Received: 23.03.1966

Citation: V. I. Ponomarev, “On spaces co-absolute with metric spaces”, Uspekhi Mat. Nauk, 21:4(130) (1966), 101–132; Russian Math. Surveys, 21:4 (1966), 87–114

Citation in format AMSBIB
\Bibitem{Pon66}
\by V.~I.~Ponomarev
\paper On spaces co-absolute with metric spaces
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 4(130)
\pages 101--132
\mathnet{http://mi.mathnet.ru/umn5898}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=200902}
\zmath{https://zbmath.org/?q=an:0169.54203}
\transl
\jour Russian Math. Surveys
\yr 1966
\vol 21
\issue 4
\pages 87--114
\crossref{https://doi.org/10.1070/RM1966v021n04ABEH004168}


Linking options:
  • http://mi.mathnet.ru/eng/umn5898
  • http://mi.mathnet.ru/eng/umn/v21/i4/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Efimov, “On the cardinality of compactifications of dyadic spaces”, Math. USSR-Sb., 25:4 (1975), 579–593  mathnet  crossref  mathscinet  zmath
    2. V. M. Ul'yanov, “On compactifications satisfying the first axiom of countability and absolutes”, Math. USSR-Sb., 27:2 (1975), 199–226  mathnet  crossref  mathscinet  zmath
    3. V. I. Ponomarev, L. B. Shapiro, “Absolutes of topological spaces and their continuous maps”, Russian Math. Surveys, 31:5 (1976), 138–154  mathnet  crossref  mathscinet  zmath
    4. J.H. Weston, J. Shilleto, “Cardinalities of dense sets”, General Topology and its Applications, 6:2 (1976), 227  crossref
    5. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
    6. I. Bandlov, V. I. Ponomarev, “Cardinal invariants of tightness type absolutes of spaces and continuous maps”, Russian Math. Surveys, 35:3 (1980), 25–33  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. V. I. Malykhin, “Topology and forcing”, Russian Math. Surveys, 38:1 (1983), 77–136  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. S. A. Liber, “Absolutes of compact groups”, Russian Math. Surveys, 40:2 (1985), 217–218  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. Mohan L. Tikoo, “Absolutes of almost realcompactifications”, J Austral Math Soc, 41:2 (1986), 251  crossref  mathscinet  zmath  adsnasa  isi
    10. Mohan L. Tikoo, “Remainders of H-closed extensions”, Topology and its Applications, 23:2 (1986), 117  crossref
    11. A. A. Borubaev, “Absolutes of uniform spaces”, Russian Math. Surveys, 43:1 (1988), 233–234  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. Carlos R. Borges, “Characterisation of functional properties by nets”, BAZ, 38:3 (1988), 335  crossref  mathscinet  zmath  isi
    13. A. Concilio, S. A. Naimpally, “A unified approach to metrization problems”, Acta Math Hungar, 53:1-2 (1989), 109  crossref  mathscinet  isi
    14. A. V. Zarelua, “Topological and Cohomological Structure of Zero-Dimensional Mappings”, Proc. Steklov Inst. Math., 247 (2004), 64–82  mathnet  mathscinet  zmath
    15. Franklin D. Tall, “Reflections on dyadic compacta”, Topology and its Applications, 137:1-3 (2004), 251  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:303
    Full text:141
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021